Uncountable models and infinitary elementary extensions

Journal of Symbolic Logic 38 (3):460-470 (1973)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2273044
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 41,524
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

A Remark on a Paper of J.-P. Ressayre.M. Makkai - 1974 - Annals of Pure and Applied Logic 7 (2):157.

Add more citations

Similar books and articles

Elementary Extensions of Countable Models of Set Theory.John E. Hutchinson - 1976 - Journal of Symbolic Logic 41 (1):139-145.
Power-Like Models of Set Theory.Ali Enayat - 2001 - Journal of Symbolic Logic 66 (4):1766-1782.
Notes on Quasiminimality and Excellence.John T. Baldwin - 2004 - Bulletin of Symbolic Logic 10 (3):334-366.
Observations Concerning Elementary Extensions of Ω-Models. II.W. Marek - 1973 - Journal of Symbolic Logic 38 (2):227-231.
Elementary Extensions of Recursively Saturated Models of Arithmetic.C. Smoryński - 1981 - Notre Dame Journal of Formal Logic 22 (3):193-203.
Blunt and Topless End Extensions of Models of Set Theory.Matt Kaufmann - 1983 - Journal of Symbolic Logic 48 (4):1053-1073.

Analytics

Added to PP index
2009-01-28

Total views
13 ( #591,266 of 2,248,810 )

Recent downloads (6 months)
2 ( #795,491 of 2,248,810 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature